| Model Number |
PXCAT3 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implantation procedure, the patient was unable to see well distance/nearby.Subsequently the lens was removed and replaced with another company lens in a secondary procedure.Additional information has been received stating that the clinical reason for explant was refractive surprise.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).